# SDR DALA2016060104269

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 70,622 hours, 53,168 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Rig
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAULT DOOR FORCE REQUIRED TO DROP TAIL CONE EXCEEDED 20 LBS TENSION.  ADJUSTED TAIL CONE RIG IAW AMM 53-53-00 AND AMDS 5350-01077-0101.
